MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 VV NAVIGATED MI INSERTER; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC 1818910 VV NAVIGATED MI INSERTER; HIP INSTRUMENTS : IMPACTORS
Catalog Number 229990030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the plastic clips broke off from the handle and the locking mechanism will not work for item # (b)(4).Product broke into 2 pieces and all pieces were retrieved and this did not cause any delay in the surgery.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the device confirmed the failure mode as reported.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VV NAVIGATED MI INSERTER
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7931842
Report Number1818910-2018-71235
Device Sequence Number1346818
Product Code HAW
UDI-Device Identifier10603295115298
UDI-Public10603295115298
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229990030
Device Lot NumberPS0706
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer10/17/2018
11/15/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/25/2018
11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1